×

Found 26 Documents (Results 1–26)

100
MathJax

A method of increasing the stability of an implicit upwind scheme with three-point scalar pivotal condensations for Euler’s equation. (English. Russian original) Zbl 0794.76070

U.S.S.R. Comput. Math. Math. Phys. 30, No. 5, 232-234 (1990); translation from Zh. Vychisl. Mat. Mat. Fiz. 30, No. 10, 1596-1599 (1990).
MSC:  76M25 76N10
PDF BibTeX XML Cite
Full Text: DOI

The influence of the ”wrapping” effect on finding upper and lower estimates of solutions of systems of ordinary differential equations. (English. Russian original) Zbl 0739.65062

U.S.S.R. Comput. Math. Math. Phys. 30, No. 5, 229-231 (1990); translation from Zh. Vychisl. Mat. Mat. Fiz. 30, No. 10, 1593-1596 (1990).
PDF BibTeX XML Cite
Full Text: DOI

Optimal regularization of solutions of approximate stochastic systems of linear algebraic equations. (English. Russian original) Zbl 0737.62057

U.S.S.R. Comput. Math. Math. Phys. 30, No. 5, 224-229 (1990); translation from Zh. Vychisl. Mat. Mat. Fiz. 30, No. 10, 1588-1593 (1990).
PDF BibTeX XML Cite
Full Text: DOI

Integrodifferential equations for non-spherical aerosols coagulation. (English. Russian original) Zbl 0739.45010

U.S.S.R. Comput. Math. Math. Phys. 30, No. 5, 211-224 (1990); translation from Zh. Vychisl. Mat. Mat. Fiz. 30, No. 10, 1571-1587 (1990).
MSC:  45K05 65R20
PDF BibTeX XML Cite
Full Text: DOI

A modified method of approximate factorization when calculating three- dimensional potential flows in channels. (English. Russian original) Zbl 0794.76056

U.S.S.R. Comput. Math. Math. Phys. 30, No. 5, 199-211 (1990); translation from Zh. Vychisl. Mat. Mat. Fiz. 30, No. 10, 1553-1570 (1990).
MSC:  76M20 76B10
PDF BibTeX XML Cite
Full Text: DOI

The solvability of the three-dimensional inverse problem for the non- linear Navier-Stokes equations. (English. Russian original) Zbl 0794.76026

U.S.S.R. Comput. Math. Math. Phys. 30, No. 5, 189-199 (1990); translation from Zh. Vychisl. Mat. Mat. Fiz. 30, No. 10, 1540-1552 (1990).
MSC:  76D05 35Q30 35R30
PDF BibTeX XML Cite
Full Text: DOI

On the stationary flow of a heavy fluid over an uneven, periodically varying bottom. (English. Russian original) Zbl 0794.76016

U.S.S.R. Comput. Math. Math. Phys. 30, No. 5, 178-188 (1990); translation from Zh. Vychisl. Mat. Mat. Fiz. 30, No. 10, 1526-1539 (1990).
MSC:  76B15 35Q35 86A05
PDF BibTeX XML Cite
Full Text: DOI

Structural properties of the solutions of the gravitational-gyroscopic wave equation and the explicit solution of a problem in the dynamics of a stratified rotating fluid. (English. Russian original) Zbl 0798.76007

U.S.S.R. Comput. Math. Math. Phys. 30, No. 5, 167-177 (1990); translation from Zh. Vychisl. Mat. Mat. Fiz. 30, No. 10, 1513-1525 (1990).
MSC:  76B15 76V05 76U05
PDF BibTeX XML Cite
Full Text: DOI

Fundamental solutions and Green’s formulae for families of equations arising in the theory of the oscillations of a stratified viscous liquid. (English. Russian original) Zbl 0798.76095

U.S.S.R. Comput. Math. Math. Phys. 30, No. 5, 159-167 (1990); translation from Zh. Vychisl. Mat. Mat. Fiz. 30, No. 10, 1502-1512 (1990).
MSC:  76V05 35Q35
PDF BibTeX XML Cite
Full Text: DOI

The Korteweg-de Vries, Kadomtsev-Petviashvili and Boussinesq equations. Modulation theory. (English. Russian original) Zbl 0736.35098

U.S.S.R. Comput. Math. Math. Phys. 30, No. 5, 148-159 (1990); translation from Zh. Vychisl. Mat. Mat. Fiz. 30, No. 10, 1487-1501 (1990).
MSC:  35Q53
PDF BibTeX XML Cite
Full Text: DOI

Convergence of difference schemes of the reference-operator method to generalized solutions of the axisymmetric Poisson equation. (English. Russian original) Zbl 0753.65083

U.S.S.R. Comput. Math. Math. Phys. 30, No. 5, 140-147 (1990); translation from Zh. Vychisl. Mat. Mat. Fiz. 30, No. 10, 1477-1486 (1990).
MSC:  65N12 65N06 35J05
PDF BibTeX XML Cite
Full Text: DOI

An iterative decomposition method in single-stage stochastic integer- programming problems. (English. Russian original) Zbl 0738.90058

U.S.S.R. Comput. Math. Math. Phys. 30, No. 5, 133-139 (1990); translation from Zh. Vychisl. Mat. Mat. Fiz. 30, No. 10, 1467-1476 (1990).
MSC:  90C15 90C10 90-08
PDF BibTeX XML Cite
Full Text: DOI

Determination and properties of optimal controls for a coordinated hierarchical system in the presence of uncontrolled disturbances. (English. Russian original) Zbl 0738.90020

U.S.S.R. Comput. Math. Math. Phys. 30, No. 5, 116-124 (1990); translation from Zh. Vychisl. Mat. Mat. Fiz. 30, No. 10, 1443-1453 (1990).
MSC:  91B64 93A13
PDF BibTeX XML Cite
Full Text: DOI

A difference scheme for a nonlinear singularly perturbed second order equation. (English. Russian original) Zbl 0739.65074

U.S.S.R. Comput. Math. Math. Phys. 30, No. 5, 107-111 (1990); translation from Zh. Vychisl. Mat. Mat. Fiz. 30, No. 9, 1425-1430 (1990).
PDF BibTeX XML Cite
Full Text: DOI

An unsaturated method for the discretization of systems of linear differential equations implicit with respect to derivatives. (English. Russian original) Zbl 0739.65060

U.S.S.R. Comput. Math. Math. Phys. 30, No. 5, 100-106 (1990); translation from Zh. Vychisl. Mat. Mat. Fiz. 30, No. 9, 1418-1425 (1990).
MSC:  65L05 65L20 34A34
PDF BibTeX XML Cite
Full Text: DOI

Approximation of conservation laws by high-resolution difference schemes. (English. Russian original) Zbl 0739.65077

U.S.S.R. Comput. Math. Math. Phys. 30, No. 5, 91-100 (1990); translation from Zh. Vychisl. Mat. Mat. Fiz. 30, No. 9, 1405-1417 (1990).
PDF BibTeX XML Cite
Full Text: DOI

Methods for the simultaneous solution of the equations of gas dynamics and the kinetics of multiply-charged plasma. (English. Russian original) Zbl 0798.76099

U.S.S.R. Comput. Math. Math. Phys. 30, No. 5, 72-81 (1990); translation from Zh. Vychisl. Mat. Mat. Fiz. 30, No. 9, 1381-1393 (1990).
MSC:  76X05 76P05 76M20
PDF BibTeX XML Cite
Full Text: DOI

A version of the splitting method and implicit implementation of the boundary conditions for the solutions of the Navier-Stokes equations in curvilinear coordinates. (English. Russian original) Zbl 0794.76062

U.S.S.R. Comput. Math. Math. Phys. 30, No. 5, 66-72 (1990); translation from Zh. Vychisl. Mat. Mat. Fiz. 30, No. 9, 1372-1380 (1990).
MSC:  76M20 76N10
PDF BibTeX XML Cite
Full Text: DOI

Increasing the order of approximation of Godunov’s scheme using solutions of the generalized Riemann problem. (English. Russian original) Zbl 0739.65079

U.S.S.R. Comput. Math. Math. Phys. 30, No. 5, 54-65 (1990); translation from Zh. Vychisl. Mat. Mat. Fiz. 30, No. 9, 1357-1371 (1990).
PDF BibTeX XML Cite
Full Text: DOI

Determination of the absorption coefficient in the spherically symmetric case. (English. Russian original) Zbl 0796.76075

U.S.S.R. Comput. Math. Math. Phys. 30, No. 5, 42-54 (1990); translation from Zh. Vychisl. Mat. Mat. Fiz. 30, No. 9, 1341-1356 (1990).
MSC:  76N15 85A25 45D05
PDF BibTeX XML Cite
Full Text: DOI

Diffraction by a strip parallel to the surface of a compressible stratified liquid. (English. Russian original) Zbl 0797.76097

U.S.S.R. Comput. Math. Math. Phys. 30, No. 5, 35-41 (1990); translation from Zh. Vychisl. Mat. Mat. Fiz. 30, No. 9, 1332-1340 (1990).
MSC:  76V05 76N10
PDF BibTeX XML Cite
Full Text: DOI

A numerical method of control optimization in delay systems for immune response modelling. (English. Russian original) Zbl 0738.49020

U.S.S.R. Comput. Math. Math. Phys. 30, No. 5, 18-28 (1990); translation from Zh. Vychisl. Mat. Mat. Fiz. 30, No. 9, 1307-1322 (1990).
MSC:  49K25
PDF BibTeX XML Cite
Full Text: DOI

Approximating the measurement optimization problems for a parabolic system. (English. Russian original) Zbl 0738.49016

U.S.S.R. Comput. Math. Math. Phys. 30, No. 5, 8-17 (1990); translation from Zh. Vychisl. Mat. Mat. Fiz. 30, No. 9, 1294-1306 (1990).
MSC:  49J55 49J35
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

all top 3

Classification